# SDR EE4Y202260715775

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Make and model: Emb EMB110*
- Aircraft serial: 19000196
- Aircraft time: 25,475 hours, 23,138 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin Panel
- Part number: UNK
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III BETWEEN FR89 AND FR90 COMMON TO STR 13LH EXISTING REPAIR WITH A DISCREPANCY. NOTE: THE FUSELAGE SKIN PANEL WAS REPAIRED AS PER EMBRAER ETD2022-190-018961 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-CO 2022-15755 INSTRUCTIONS (FOR ADDITIONAL DETAILS SEE COOPESA JOB A1M158, ITEM 21-165
